# SDR AALA202210212090

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 36,345 hours, 14,881 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Fwd Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR ANNUNCIATOR LIGHT CAME ON AFTER LANDING. FLIGHT ATTENDANT REPORTS THE DOOR HANDLE POPPED UP OUT OF THE CLOSED POSITION. LIGHT WENT OUT WHEN HANDLE RUSHED DOWN. INSPECTED L1 DOOR HANDLE AND FOUND HANDLE NEEDING LUBRICATION. LUBRICATED PER REF: AMM 12-20-00.
